Originally Posted by stratofortress
I've been on fin four months. I was convinced there was crown/vertex loss here.
I still have the feeling there is, but I've had some mixed opinions what do you guys think? My baseline pic: overhead with flash from November. I'll post a comparable follow up pic tomorrow
This is my first post on this website and I havent got the time to share my story yet. If I were you, keep taking the propecia. I did experience some pain in my right testes, weight gain, fatigue, and most of all PROBLEM trying to keep my wood up :/ BUT I DID MAINTAIN THE HAIR THAT I HAD AND GREW MORE THICKER HAIR. (I will post pictures up later when I make my own thread) I was on propecia for 16 months and decided to get off out it for 6 months and see what happened......well...... I lost hair and my hair started to thin out like crazy. Im back on it and my thinning hair is getting thicker now.
So to answer your question, if you want to maintain the hair u have now and deal with the side effects then stay on the pill. But if the side effects are overwhelming you and its impacting ur life negatively, then get off the pill.
btw, I just back on the propecia pill after the 6 month of not taking it and guess what...... Im not having erectile issues or numbness in my testes..... I thought the pill wasnt working for me but I keep taking it. I slowly seen thicker hair coming in and was convinced it was the propecia doing work. Sorry for this long post. Im going to make a thread post and have pictures of my hair for the past two years. Btw Im also 24 and have been battling with androgenetic alopecia since I was 21